# SDR RAIA201810060003

- Difficulty date: October 6, 2018
- Submitted: October 24, 2018
- Operation: Air carrier
- Aircraft: N18114
- Make and model: Emb EMB-145XR
- Aircraft serial: 145664
- Aircraft time: 41,885 hours, 25,534 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 14520609003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT SURFACE CORROSION ON LT FLOOR ATTACH FLANGE BETWEEN FR31-32 AND FR37-38. BLENDED FLOOR SILLS FR37-38 IN LIMITS, FR31-32 OUT OF LIMITS. REMOVED AND REPLACED LT FLOOR SILL AT FR 31-32.
